MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; ABUTMENT
Model Number HC345
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.Product not returned.
 
Event or Problem Description
Doctor reported that during of implant placement, it was not possible to tighten the screw on the implant.Another screw was used.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).One heal collar 3.5x4.5, 5mm (hc345) was not returned for investigation.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information using the item # (ifu/rmf).Additionally, an unknown implant has been added to associated device and further investigation will not be performed.This investigation focuses only on healing collar hc345.Device history record (dhr) review was completed for the subject lot number 2020110023.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2020110023) was performed for similar events using keyword parameter does not seat and no other similar complaint was identified.Therefore, based on the available information, device malfunction and the reported event could not be verified as the exact details of event were non-verifiable and the product was not returned.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11768434
Report Number0002023141-2021-01129
Device Sequence Number3778149
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)251105(10)2020110023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model NumberHC345
Device Catalogue NumberHC345
Device Lot Number2020110023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;